MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER & BELDAR NEEDL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER & BELDAR NEEDL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx1889 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that "on (b)(6) 2020 the operator involved in a picc line insertion utilizing sherlock 3cg guidance.The operator indicates that he gained vascular access, trimmed the picc and was inserting under sherlock 3cg guidance with normal tracking indicated.The operator indicates the picc appeared to be almost fully inserted when resistance was felt and sherlock tracking indicated possible ¿looping¿ of catheter.The operator flushed the picc briskly with saline and the ¿loop appeared to resolve¿.Final tip location was confirmed utilizing 3cg with max p-wave noted.Upon removal of the stylette at the end of the procedure the operator noticed a ¿kink¿ in the stylette 5 cm proximal to the nitinol stylette tip.The operator reports that the stylette was intact and the procedure was completed with the picc left in place.The operator did not retain the stylette or any other components for evaluation.".

Brand Name
POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER & BELDAR NEEDL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9700619
Report Number3006260740-2020-00487
Device Sequence Number2756044
Product Code LJS
UDI-Device Identifier00801741154980
UDI-Public(01)00801741154980
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue NumberS1193108D3
Device Lot NumberREDX1889
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1